MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number RGBX500S15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging an issue related to a dreamstation auto cpap device's sound abatement foam.The patient has passed away.The device was returned to the service center for further evaluation.During evaluation of the device at the service center, there was no evidence of foam particles found inside the assembly.The device was scrapped.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging an issue related to a dreamstation auto cpap device's sound abatement foam.The patient has passed away.The device was returned to the service center for further evaluation.During evaluation of the device at the service center, there was no evidence of foam particles found inside the assembly.The device was scrapped.The report initially had error box b.In this report it is corrected and updated.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20572769
Report Number2518422-2024-67206
Device Sequence Number20857039
Product Code BZD
UDI-Device Identifier00606959042285
UDI-Public(01)00606959042285
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRGBX500S15
Device Catalogue NumberRGBX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexUnknown